Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 10 No. 04 (2022): Malaya Journal of Matematik (MJM)
Vol. 10 No. 04 (2022): Malaya Journal of Matematik (MJM)
Published:
01-10-2022
Full Issue
PDF
(
25)
Articles
The planar and outerplanar indices of Cayley graphs of finite groups
Zahra Barati
280-291
189
PDF
(
210)
Generalized mixed higher order functional equation in various Banach spaces
E. Sathya, M. Arunkumar
292-321
186
PDF
(
141)
Theoretical and empirical comparison of two discrete statistical models of crash frequencies
Issa Cherif GERALDO, Tchilabalo Abozou KPANZOU
322-335
160
PDF
(
140)
Bounds on the covering radius of repetition code in
Z
2
Z
6
Chella Pandian P
336-342
140
PDF
(
160)
Distance strings of the vertices of certain graphs
Johan Kok
343-353
147
PDF
(
138)
Cone
S
-metric spaces and some new fixed point results for contractive mapping satisfying
ϕ
-maps with implicit relation
Surendra Kumar Tiwari, MRIDUSMITA Gauratra, Vishnu Narayan Mishra
354-363
180
PDF
(
195)
Simpson type Katugampola fractional integral inequalities via Harmonic convex functions
Zeynep Sanlı
364-373
150
PDF
(
147)
Some properties of
b
-linear functional in linear
n
-normed space
Prasenjit Ghosh, T.K. Samanta
374-385
148
PDF
(
192)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
chromatic number
zero-divisors
l-fuzzy soft set
fuzzy soft subset
fuzzy soft subhemiring
jack’s lemma
legendre curves
principal ideals
cubic
blow up
prime rings
trace
additive
quadratic
Most Read Articles
Further results and applications on continuous random variables
49
Skew codes over the split quaternions
48
Soft
β
∗
open sets in soft topological spaces
46
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
-Bessel functions
28
Plagiarism Checker
https://www.kar-group.com/